# SDR CALA0400028

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 24,917 hours, 13,065 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN RT HORIZONTAL STABILIZER L/E SPAR CAP BETWEEN STA 239.9 AND 249.1 AT I/B SIDE.  REPAIRED IAW ECRA 5510-01704.
